# SDR ASAA2015091713087

- Difficulty date: September 17, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 28,242 hours, 8,721 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: A/C Pack
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONING AUTO FAIL ANNUNCIATOR ILLUMINATED AFTER LANDING.  ACFT GROUNDED. ACCOMPLISHED FIM 21-31, TASK 827.  LIGHT EXTINGUISHED & BITE TEST NORMAL.  NO PREVIOUS HISTORY.  GROUND VERIFICATION TEST GOOD.
